| Model Number |
DRT150 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
01/07/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that after the preloaded mutlifocal toric intraocular lens (iol) was implanted in the right eye, the patient experienced blurry vision at all distances, resulting in the lens being explanted in a secondary surgery.The issue was first observed during a post-operative examination.A non-johnson and johnson iol with a +13.5 diopter was implanted as replacement.There was no unplanned incision enlargement, vitrectomy, or sutures required.No additional medical attention or medication prescribed outside of standard of care was required.There was no delay in procedure.The directions for use were followed.Pre-operatively, the best corrected visual acuity (bscva) was 20/25 and 20/20 post-operatively.The patient was overcorrected but did not lose two or more lines of bscva.There were no pre-existing conditions which affected the lens calculation.The intended target refraction was -0.39.The post-operative refraction after lens exchange was 20/20.The patient has fully recovered.No further information was provided.
Additional Manufacturer Narrative
Section h3: the device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
Corrected data: upon further review it was noted that section g4: pma/510(k) number in the initial mdr was inadvertently submitted missing the ¿p¿ before the numerical value.The complete number is p980040.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
The product was received for evaluation.Additional information: section d9: device available for evaluation? yes.Section d9: date returned to manufacturer: jan 5, 2025.Section h3: device evaluated by manufacturer: yes.Device evaluation: visual inspection of the complaint device reveal that the lens was cut in half and coated in viscoelastic residue.The lens was cleaned and inspected revealing that the edge of the lens was damaged.No further issues were identified.During the product evaluation it was confirmed that the physical characteristics of the lens matched a drt150 model lens.The complaint issues were not identified during product evaluation.The other observed issues during the product evaluation could not be confirmed to be related to the manufacturing or design process.Conclusion: based on the complaint investigation results, the product was released within specification.No product deficiency or product malfunction could be identified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.